I feel like I cld of written this. I'm sitting up right now in a mini panic attack and cant breathe. I'm sure u won't die off the WD but might feel awful . They have Mesa to help with WD but then I hear those can be addicting as well. Talk to the dr and see about tapering down if possible b4 u go CT. I wish us both luck and sleep
thanks for your reply. while of course I don't wish this upon anyone but...it really does help knowing i'm not alone.
good liuck to you too. I wish us sleep too :)
Talk with the pain clinic tomorrow and see what they say. We cant tell you what to do here as we dont know all of your medical history. The goal is to get off the meds safely and live a clean and healthy life. You will get there so try and be patient as this is a slow process. Stay positive in your thinking as that will help you a ton..........sara
At least u have an appt tomorrow. That's good hopefully they can get you on the right track
colidine well help alot with the W/D so and it should be tappered at a rate 0.1mg ever 2 to 3 days
thank you so very much for your replies. it feels terrifying and alone. I have awful visions of wd's and how I'll be with people. I thank god for my mom and knowing that she's helping me fight helps but right now just scared. Yes glad for the appt tomorrow. I'm just going to be honest and see what he says.
I know there's people on here who came off more than 250mgs of oxy and had severe wds but survived . Here's hoping.
Hi how are you going, hope you have good support at home.Take one day at a time thats all you cando, you will get there, take care skye
HI coming off 200mg dosent sound like fun but we have had members do it.....get checked out by your doctor to make sure you body is up to the abuse if your physically healthy detox may make you wish you where dead but it wont kill you ....its great your mom will be there go to the lower right of the screen and read up on the thomas recipe and pick up the stuff it will help make things a little less miserable....try not to let fear into the equation its always worst in our minds then it turns out to be.....go into this with a positive attitude it will get you farther then any thing else....a hot soak releaves most of the symptoms ....keep reading on the forum and learn as much as you can and post often where here to help the next few days will su ck but in about a week you wont be chained to a pill bottle good luck and God bless.......Gnarly